RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 1, Pages 57–66 (Mi adm39)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Preradical and kernel functors over categories of $S$-acts

Mykola Komarnitskiy, Roman Oliynyk

Algebra and Logic Department, Mechanics and Mathematics Faculty, Ivan Franko National University of Lviv, 1 Universytetska Str., Lviv, 79000, Ukraine

Abstract: We concider the big lattices of preradicals and kernel functors over some cathegories of centered $S$-acts, where $S$ is monoid whit zero. We prove that those big lattices are two elements if and only if monoid $S$ is groups with zero. A subset of a Rees generated pretorsion theory is a subquantale of quantale of pretorsion theory.

Keywords: monoids, $S$-acts, preradical, quasi-filter.

Full text: PDF file (206 kB)

Bibliographic databases:
MSC: 20F05, 20E05, 57M07
Received: 03.11.2010
Revised: 03.11.2010
Language:

Citation: Mykola Komarnitskiy, Roman Oliynyk, “Preradical and kernel functors over categories of $S$-acts”, Algebra Discrete Math., 10:1 (2010), 57–66

Citation in format AMSBIB
\Bibitem{KomOli10}
\by Mykola Komarnitskiy, Roman Oliynyk
\paper Preradical and kernel functors over categories of $S$-acts
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 1
\pages 57--66
\mathnet{http://mi.mathnet.ru/adm39}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2807687}
\zmath{https://zbmath.org/?q=an:1212.20100}


Linking options:
  • http://mi.mathnet.ru/eng/adm39
  • http://mi.mathnet.ru/eng/adm/v10/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khanjanzadeh Z., Madanshekaf A., “Weak Ideal Topology in the Topos of Right Acts Over a Monoid”, Commun. Algebr., 46:5 (2018), 1868–1888  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:143
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020